Document Type: Research Paper

Authors

1 Department of Mathematics, Sagi Rama Krishnam Raju Engineering College, Bhimavaram, West Godavari - 534 204, Andhra Pradesh, India.

2 Department of Mathematics, Dr.B.R.Ambedkar University, Srikakulam, Etcherla - 532410, Andhra Pradesh, India.

3 Department Faculty of Mechanical Engineering, University of Belgrade, Belgrade.

4 School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing, 100875, China.

Abstract

In this paper, we establish the existence of common coupled fixed point results for new Caristi type contraction of three covariant mappings in Bipolar metric spaces. Some interesting consequences of our results are achieved. Moreover, we give an illustration which presents the applicability of the achieved results.

Keywords

[1] A. Mutlu, K. Ozkan, and U. Gurdal, Coupled fixed point theorems on bipolar metric spaces, Eur. J. Pure Appl. Math., 10 (2017), pp. 655-667.
                                
[2] A. Mutlu and U. Gurdal, Bipolar metric spaces and some fixed point theorems, J. Nonlinear Sci. Appl., 9 (2016), pp. 5362-5373.

[3] B. Samet and C. Vetro, Coupled fixed point theorem for multivalued nonlinear contraction mappings in partially ordered metric spaces, Nonlinear Anal., 74 (2011), pp. 4260-4268.

[4] I. Ekeland, Nonconvex minimization problems, Bull. Am. Math. Soc., 1 (1979), pp.443-474.

[5] I. Ekeland, On the variational principle, J. Math. Anal. Appl., 47 (1974), pp. 324-353.

[6] I. Ekeland, Sur les problems variationnels, C.R.Acad.Sci.Paris, 275 (1972), pp. 1057-1059.

[7] J. Caristi, Fixed point Theorems for mappings satisfying inwardness condition, Trans. Amer. Math. Soc., 215 (1976), pp. 241-251.

[8] M. Abbas, M. Alikhan, and S. Radenovic, Common coupled fixed point theorems in cone metric spaces for $omega$-compatible mappings, Appl. Math. Comput., 217 (2010), pp. 195-202.

[9]     M.A. Khamsi, Remarks on Caristi's fixed point theorem, Nonlinear Anal.TMA., 71 (2009), pp. 227-231.

[10] N.V. Can, V. Berinde, N.V. Luong, and N.X. Thuan, A Coupled coincidence point theorem in partially ordered metric spaces, Kragujevac J. Math., 37 (2013), pp. 103-119.

[11] N.V. Luong and N.X. Thuan, Coupled fixed point in partially ordered metric spaces and application, Nonlinear Anal., 74 (2011), pp. 983-992.

[12] R.P. Agarwal and M. A. Khamsi, Extension of Caristi's fixed point theorem to vector valued metric space, Nonlinear Anal., 74 (2011), pp. 141-145.

[13] S. Banach, Sur les operations dans les ensembles abstraits etleur applications aux equations integrales, Fund. Math., 3 (1922), pp. 133-181.

[14] V. Lakshmikantham, and Lj. Ciric, Coupled fixed point theorems for non linear contractions in partially ordered metric spaces, Nonlinear Anal., 70 (2009), pp. 4341-4349.

[15] W. Sintunavarat, Y.J. Ch, and P. Kumam, Coupled fixed point theorems for Nonlinear contractions without mixed monotone property, Fixed Point Theory Appl., (2012), 2012:170.